MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735669
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9735825, serial/lot #: (b)(6).H3/h6: the system was serviced in the field.In summary, the electromagnetic (em) interface was replaced.The em interface was returned for analysis.The em interface's cable was torn with exposed wires.Despite the damage, the unit was functional.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that the instrument interface cable was damaged due to normal wear and tear. there was no patient involvement.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC.
200 medtronic drive
lafayette CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25584168
Report Number1723170-2026-00909
Device Sequence Number5445053
Product Code HAW
UDI-Device Identifier00643169838918
UDI-Public(01)00643169838918(11)190423
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735669
Device Catalogue Number9735669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer08/09/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown